# SDR CA061106009

- Difficulty date: November 3, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Bag JETSTM3212
- Aircraft time: 17,512 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 137311D1431
- Condition: Chafed
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) L/H HYDRAULIC BRAKE LINE FOUND LEAKING FLUID. LEAK FOUND AT MYCARTA CLAMPING BLOCK. NEW LINE INSTALLED. (TC# 20061106009)
